Diagnosed with muscle necrosis.diabetes 25 yrs..had a double transplant kidney & pancreas ..dialysis also..its in my left thigh..where do i go from here with this..what treatment for pain so i can work again im on disability leave..
Muscle necrosis needs urgent debridement and removal of dead muscle part. Otherwise it may got infected and muscle proteins if they go into blood it may lead to kidney damage. Muscle protein myoglobin is excreted through kidney and since you have transplant you need extra care for your kidney. Diabetes also increases risk for infection. Multi specialist care is needed for you and please do not waste any time for reaching tertiary level hospital.
Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I was diagnosed with cervical cancer about the same time I was diagnosed with breast cancer. I had a mastectomy then started radiation treatment for the cervical cancer in August of 2016 for 5 weeks Monday through Friday. Concurrently I had 3 treatments of Cisplatin for both the breast and cervical cancer, then went through 6 rounds of carb, taxel and Herceptin one every 3 weeks. That is complete. Currently, I have Herceptin treatment one time every 3 weeks. I was recently told I had necrosis from the radiation to my cervical cancer. I am feeling ill. Am I ill from the Herceptin treatments or the necrosis. No treatment of the necrosis was suggested. Should I find a physician who treats necrosis and how is it treated?
What is avascular necrosis and how is it treated? I recently has an X-ray of my rt. hip that only showed minor arthritis change in my hip. I am 60 yrs old female. I also have rt thigh pain and rt. abdomen pain/soreness heat does provide relief. with increased activity my thigh and rt. hip pain increase causing me to limp. My doctor recently treated me with methylpredisolone tablets 4 mg. for a week that really helps with the pain and soreness, After the medications was gone the pain and soreness started to come back. I hope that you can help me to understand what is going on. Thank you.
I have vascular necrosis in both hips.I am 65. N had my first hip done in November I thought. That I could wait another yr to have my left hip done as the recovery was so bad but my ortho doc said if I wait that long that soon I will not be able to walk